On Galerkin's method for evolutionary equations with pulse influence

Authors

  • M. Ilolov

Abstract

A new modification of Galerkin's approximation scheme is proposed for evolutionary equations with pulse influence and its convergence is proved. The result obtained is extended to the pulse evolutionary equations with deviating argument.

Published

25.04.1993

Issue

Section

Research articles

How to Cite

Ilolov, M. “On Galerkin’s Method for Evolutionary Equations With Pulse Influence”. Ukrains’kyi Matematychnyi Zhurnal, vol. 45, no. 4, Apr. 1993, pp. 481–486, https://umj.imath.kiev.ua/index.php/umj/article/view/5835.